MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient did not recharge their ipg as recommended.As such, the ipg became inoperable.Surgical intervention may take place at a later date.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.
 
Event or Problem Description
Additional information received indicates the patient's system was explanted to address the issue.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient information.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24310824
Report Number1627487-2026-00684
Device Sequence Number5650529
Product Code LGW
UDI-Device Identifier05414734402651
UDI-Public(01)05414734402651(10)4510193(17)160328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2016
Device Model Number3788
Device Catalogue Number3788
Device Lot Number4510193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/27/2026
05/28/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/30/2026
05/29/2026
Date Device Manufactured03/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexFemale